# SDR 2017FA0000297

- Difficulty date: July 17, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N26ME
- Make and model: Braero HS125700A
- Aircraft serial: NA0315
- Aircraft time: 10,414 hours, 7,004 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU WARNING ANNUNCIATOR PANEL ILLUMINATED AFTER TAKE-OFF. (APU WAS OFF AT THIS TIME) CREW FOLLOWED EMERGENCY CHECK LIST AND DISCHARGED THE FIRE EXTINGUISHER AND RETURNED TO FIELD. UPON INSPECTION BY MECHANICS, FOUND NO SIGNS OF ACTUAL FIRE, IT APPEARED TO BE INDICATION ONLY. MAINTENANCE REPLACED FIRE EXTINGUISHER BOTTLE AND CARTRIDGE WITH SERVICEABLE UNITS. GROUND OPS CHECK OF FIRE WARNING SYSTEM SATISFACTORY. GROUND CREW OPERATED THE APU FOR 30 MINUTES AND THEY WERE UNABLE TO DUPLICATE THE PROBLEM WITH THE APU ON OR OFF.
